# SDR CA961025001

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: HTE7300F1
- Condition: Leaking
- Location: Fuel Feed Pipe
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOTED LEAKING FROM #3 PYLON. FOUND TO BE LEAKING FROM SEAL OF FUEL FEED PIPE. SEALS REPLACED.
